Free Access
Volume 24, Number 4, 1990
Page(s) 423 - 455
Published online 31 January 2017
  1. O. AXELSSON, On the numencal solution of convection dominated, convection-diffusion problems, in : Math. Meth. Energy Res. (K. I. Gross, ed. ), SIAM,Philadelphia, 1984. [MR: 790509] [Zbl: 0551.76077] [Google Scholar]
  2. O. AXELSSON, Stability and error estimates of Galerkin finite element approximations for convection-diffusion equations, I. M. A. J. Numer. Anal., 1 (1981), 329-345. [MR: 641313] [Zbl: 0508.76069] [Google Scholar]
  3. W. ECKHAUS, Boundary layers in linear elliptic singular perturbation problems, SIAM Review, 14 (1972), 225-270. [MR: 600325] [Zbl: 0234.35009] [Google Scholar]
  4. V. ERVIN andW. LAYTON, High resolution minimal storage algorithms for convection dommated, convection diffusion equations, pp 1173-1201 in Tiams : of the Fourth Arms Conf. on Appl. Math. and Comp., 1987. [MR: 905115] [Zbl: 0625.76095] [Google Scholar]
  5. V. ERVIN andW. LAYTON, An analysis of a defect correction method for a model convection diffusion equations, SIAM J. N. A. 26 (1989) 169-179. [MR: 977954] [Zbl: 0672.65063] [Google Scholar]
  6. P. W. HEMKER, Mixed defect correction iteration for the accurate solution of the convection diffusion equation, pp 485-501 in : Multigrid Methods, L. N. M. vol. 960, (W. Hackbusch and U. Trottenberg, eds.) Springer Verlag, Berlin 1982. [MR: 685785] [Zbl: 0505.65047] [Google Scholar]
  7. P. W. HEMKER, The use of defect correction for the solution of a singularly perturbed o.d.e., preprint. CWI, Amsterdam, 1983. [Zbl: 0504.65050] [Google Scholar]
  8. C. JOHNSON and U. NÄVERT, An analysis of some finite element methods for advection diffusion problems, in : Anal. and Numer. Approaches to Asym. Probs. in Analysis (O. Axelson, L. S. Frank and A. van der Sluis, eds.) North Holland, 1981, 99-116. [MR: 605502] [Zbl: 0455.76081] [Google Scholar]
  9. C. JOHNSON and U. NÄVERT andJ. PITKARANTA, Finite element methods for linear hyperbolic problems, Comp. Meth. Appl. Mech. Eng., 45 (1984), 285-312. [MR: 759811] [Zbl: 0526.76087] [Google Scholar]
  10. [10]C. JOHNSON and A. H. SCHATZ and L. B. WAHLBIN, Crosswind smear and pointwise errors in streamline diffusion finite element methods, Math. Comp., 49 (1987), 25-38. [MR: 890252] [Zbl: 0629.65111] [Google Scholar]
  11. C. MIRANDA, Partial differential equations of elliptic type, Springer Verlag, Berlin, 1980. [MR: 284700] [Zbl: 0198.14101] [Google Scholar]
  12. U. NÄVERT, A finite element method for convection diffusion problems, Ph. D. Thesis, Chalmers Inst. of Tech., 1982. [Google Scholar]
  13. A. H. SCHATZ and L. WAHLBTN, On the finite element method for singularly perturbed reaction-diffusion problems in two and one dimensions, Math. Comp. 40 (1983), pp 47-89. [MR: 679434] [Zbl: 0518.65080] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you